# SDR IPXA2021012364804

- Difficulty date: January 7, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 88,229 hours, 19,093 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C CENTER WING UPPER SKIN HAS CORROSION AT STRINGER 15 BETWEEN XCW -79 TO XCW -104.  REPAIRED CORRODED CENTER WING UPPER SKIN AT STRINGER 15 BETWEEN XCW -79 TO XCW -104, IAW VT-SAA EA 011-5730-01-A8820 REV IR AND UPS EO MD11-5730-79105-A. (MINOR)
